Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Low levels of uric acid, elevated serum creatinine and phosphorus after taking medicines for leg pain. What should be done?

I got leg pain and went to consult doctor and he asked me to check my serum uric acid and I had uric acid level 8.5 mg/dl and creatinine level was 0.8 mg/dl,doctor put me on diet for 2 weeks, then checked the uric acid, it again went up to 9.8mg/dl.then he prescribed me tab zyloric for 6 weeks.then again checked, it went up to 10.5 mg/dl.then doctor prescribed me tab febuget 40mg. now after 10 days i checkd it ,my uric acid came down to 5.2mg/dl , but my serum creatinine increased to 1.9 mg/dl and phosphorus to 6.4 mg/dl . What should I do now..I am worried.
Asked On : Wed, 25 Jul 2012
Answers:  1 Views:  137
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Ayurveda Specialist 's  Response
Hello Dipac and thanks for writing in at HCM
I have read your mail in detail and wants to help you out. Both the medication you are taking either Zyloric of febuget are used to lower the Uric acid level. Also these medication produces more urine and if your liquid intake is less than your S. Creatinine level may be raised due to this. But needs to be proved. Get Hydrated in 1-2 days completely and than repeat your test again but do Complete Renal function test so that we can also know about Blood urea also.
As your have multiple reports for S. uric acid, their is possibility of lab error also. Trust one lab and get all test done from their.
Other diagnosis about increased S. Creatinine can be made after take complete history. Wants to know about: urine output per day? Liquid intake per day? Daily activity? Burning maturation or not? any pain in abdomen? Peripheral edema?
Get your test done and answer all my queries related to history so that i can give you a detailed and clear answer.
Till the diagnosis established stop the medication by consulting your doctor and keep yourself hydrated.
Best Wishes
Dr. Dinesh Kumar Bhatia
Health Care Magic
Answered: Wed, 25 Jul 2012
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor